# SDR REXA2015110301045

- Difficulty date: November 3, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N605LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15160
- Aircraft time: 18,622 hours, 11,896 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FS 280.00 CROSSBEAM AT LBL 19 ON LOWER FLANGE.  INSTALLED NEW SERVICEABLE LT CORROSION CAP, PN CC670-34096-1S, IAW SRM 51-42-06-001-001-A01 & 51-42-10-001-001-A01.  TOUCHED UP REPAIR AREA IAW SRM 51-25-01-001-001-A01.
